# SDR F3LA2018091700433

- Difficulty date: September 4, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N201FR
- Make and model: Airbus A320-214
- Aircraft serial: 3389
- Aircraft time: 38,613 hours, 14,897 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282720100
- Condition: Corroded
- Location: Fuselage
- Part time: 38,613 hours, 14,897 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LONGITUDINAL FLOORBEAM TOP CAP CORRODED, Y+503.2, FR16. REMOVED AND EVALUATED CORROSION ON MAIN CABIN LONGITUDINAL FLOORBEAM AT Y+503.2 FR16. MAT REMOVED .082", MAX ALLOWED .047" FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14-283-004 FIG 006 SHEET 1, REMOVED AND REPLACED DUMMY RAIL Y+503.2 FR 12-16 IAW SRM 51-42-11, 51-44-11 AND 51-72-11.
